It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all,

Really looking for some advice here. I was diagnosed with ADHD on Wednesday, and I took my first dose of Ritalin (Medikinet I think it's called) of 5mg on the Thursday morning, 30 minutes after eating my morning porridge.

Regardless of me eating on pretty much a full stomach, I got stomach aches throughout the day, and pretty much every side effect imaginable: headaches, blurry vision, slurred speech, general feeling of 'zoned out', loss of appetite and a horrible metallic taste in my mouth :(

I tried eating a lot and drinking a lot throughout the day to try and alleviate the symptoms, but nothing really made it better. It was only on the Friday morning after that all of the side effects had died down.

So what should I do? I only took 5mg and didn't take any more after because of the bad side effects which overshadowed any benefits (if any). Should I ask my doctor to try me on another med? Vyvanse, perhaps?

Thank you all :)





All times are GMT -7. The time now is 08:51 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!